# SDR 2002UALA01681

- Difficulty date: November 6, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 42,609 hours, 23,198 cycles
- Engine: Ge CFM56*
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Beam
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND MLG BEAM OUTBOARD END GOUGED FROM SPAR REPAIR FASTENER.  MAJOR REPAIR ACCOMPLISHED.  BLEND REPAIR ACCOMPLISHED.
